Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Valiron deficiencies of meromorphic functions of finite order


Author: D. F. Shea
Journal: Trans. Amer. Math. Soc. 124 (1966), 201-227
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9947-1966-0200458-1
MathSciNet review: 0200458
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Edrei, The deficiencies of meromorphic functions of finite lower order, Duke Math. J. 31 (1964), 1-21. MR 0158079 (28:1306)
  • [2] -, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79-107. MR 0180678 (31:4909)
  • [3] A. Edrei and W. H. J. Fuchs, On the growth of meromorphic functions with several deficient values, Trans. Amer. Math. Soc. 93 (1959), 292-328. MR 0109887 (22:770)
  • [4] -, The deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233-249. MR 0123717 (23:A1039)
  • [5] -, On the maximum number of deficient values of certain classes of functions, AFOSR Report TN 60-402 (April 1960).
  • [6] A. Edrei, W. H. J. Fuchs and S. Hellerstein, Radial distribution and deficiencies of the values of a meromorphic function, Pacific J. Math. 11 (1961), 135-151. MR 0122999 (23:A330)
  • [7] A. A. Gol'dberg, Distribution of values of meromorphic functions with separated zeros and poles, Soviet Math. Dokl. 2 (1961), 389-392. MR 0118832 (22:9601)
  • [8] W. K. Hayman, Meromorphic functions, Oxford Univ. Press, New York, 1964. MR 0164038 (29:1337)
  • [9] S. Hellerstein, On a class of meromorphic functions with deficient zeros and poles, Pacific J. Math. 13 (1963), 115-124. MR 0152655 (27:2630)
  • [10] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars Paris, 1930.
  • [11] -, Eindeutige analytische Funktionen, 2nd ed., Springer-Verlag, Berlin, 1953. MR 0057330 (15:208c)
  • [12] I. V. Ostrovskii, Some asymptotic properties of entire functions with negative zeros, Zap. Mat. Otd. Fiz.-Mat. Khar'kov Mat. Obšč. (4) 28 (1961), 23-32. (Russian) MR 0249620 (40:2863)
  • [13] G. Valiron, Sur les fonctions entières d'ordre fini et d'ordre nul, et en particulier les fonctions a correspondance régulière, Ann. Fac. Sci. Univ. Toulouse (3) 5 (1913), 117-257. MR 1508338
  • [14] -, Lectures on the general theory of integral functions, Toulouse, 1923.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200458-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society